# SDR SWAA2024052377252

- Difficulty date: April 19, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLLEY FLOOR STRUCTURE STA. 947; LBL 52 HAS CORROSION AROUND LAV MOUNT.<[01] REMOVE DAMAGE IAW SRM 51-40-02. REWORKED ARE REMAINING THICKNESS IS OUT OF LIMIT PER SRM 53-70-51-1A-1 FIG 104 DETAIL E.;[02] REMOVED LAV. MOUNT INTERCOSTAL @LBL 52; FLOOR SUPPORT AT STA. 947+5; FLOOR SUPPORT AT LBL 52 TO F.O.M IAW SRM 51-40-02.;[03] REMOVED CORROSION DAMAGED IAW SRM 53-70-51-2R-8 REPAIR 8 ALT. 3 FIG. 205;[04] REMOVED CORROSION DAMAGED IAW SRM 53-70-51-2R-8 REPAIR 8 ALTERNATIVE 3 FIG. 205. REMAINING THICKNESS IS 0.155;[05] RII. VERIFIED CORROSION REMOVAL REF SRM 53-70-51-2R-8 REPAIR 8 ALTERNATIVE 3 FIG. 205. VERIFIED REMINING THICKNESS IS 0.155. SIGN OFF FOR CORRECTIVE ACTION #4 ONLY.;[06] FABRICATED AND DRILLED SHIM IAW SRM 53-70-51-2R-8 REPAIR 8 ALTERNATIVE 3 FIG. 205. OK TO TREAT AND PAINT.;[07] INSPECTED WORK PERFORMED ON C/A #6;[08] TREATED AND PAINTED SHIM AND BLENDED AREA PER AMM 51-21-41 AND 51-21-72. OK TO INSTALL.;[09] INSPECTED WORK PERFORMED ON C/A #8;[10] INSTALLED SHIM IAW SRM 53-70-51-2R-8 REPAIR 8 ALTERNATIVE 3 FIG. 205. OK TO REINSTALL LAV MOUNT AND INTERCOSTAL.;[11] INSPECTED WORK PERFORMED ON C/A #10
